MAUDE Adverse Event Report: CORDIS DE MEXICO SI AVANTI+ 7F STD W/GW NO OBT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CORDIS DE MEXICO SI AVANTI+ 7F STD W/GW NO OBT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number 504607X
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/10/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.  device history record (dhr) review was conducted and the product met quality requirements for product acceptance.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
It was reported that the 7fr avanti sheath tip broke off (separated) while attempting to pull the sheath in the patient.Interventional radiology & fluoroscopy on the sheath was performed, the sheath tip was located and snared from the patient.
 
Additional Manufacturer Narrative
This report has been updated to include the additional information requested from the fda.The initial information regarding the request has been sent in the initial report however, the report number from the request wasn't included.The report number from the initial request is (b)(4).The additional information for this request is still on going as i am still following up on the additional information from the sales rep for the lot number, a complete description of the event, and distribution information.
 
Additional Manufacturer Narrative
It was reported that the 7fr avanti sheath tip separated while attempting to pull the sheath into the patient.An additional procedure was performed in order to locate and remove the tip by the use of a snaring device.Attempts to gather further information were unsuccessful.  the product was not returned for analysis.A review of the manufacturing records could not be conducted without a lot number.Based on the limited information available for review, it is not possible to determine what factors may have contributed to the reported issue.Without the return of the devices for analysis, the reported customer complaint could not be confirmed and no determination of possible contributing factors could be made.According to the product instructions for use, users are cautioned that if increased resistance is felt upon insertion of the csi, investigate the cause before continuing.If the cause of the resistance cannot be determined and corrected, discontinue the procedure and withdraw the csi as was done in this case.Without a lot number to conduct a device history record review, it is not possible to determine if the reported event could be related to the manufacturing process.Therefore, no corrective or preventative actions will be taken at this time.  additional information requested is still pending and will be submitted once the additional information is received.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
SI AVANTI+ 7F STD W/GW NO OBT
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
CORDIS DE MEXICO
circuito int nte 1820
juarez 32575
MX  32575
MDR Report Key6431404
Report Number9616099-2017-00991
Device Sequence Number986742
Product Code DRE
UDI-Device Identifier20705032010105
UDI-Public20705032010105
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K970392
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number504607X
Device Catalogue Number504607X
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/28/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/28/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date03/24/2017
Supplement Report FDA Received Date04/12/2017
05/08/2017
06/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;